MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that the power connector was broken.After replacing the power connector and completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
 
Event or Problem Description
A customer contacted stryker to report a non-critical issue with their device.Upon inspection, it was observed that the power connector was broken.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial mdr report, with fda reference 0003015876-2026-00253 and stryker reference (b)(4) submitted on 02/04/2026 was submitted in error.This issue is not considered reportable and there was no evidence that a reportable malfunction occurred.A supplemental report will not be forthcoming.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key24256823
Report Number0003015876-2026-00253
Device Sequence Number20910212
Product Code MKJ
UDI-Device Identifier00883873912799
UDI-Public00883873912799
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown